Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Pure and Applied Mathematics

Editor-in-Chief: Trimeche, Khalifa

Editorial Board Member: Aldroubi, Akram / Anker, Jean-Philippe / Aouadi, Saloua / Bahouri, Hajer / Baklouti, Ali / Bakry, Dominique / Baraket, Sami / Ben Abdelghani, Leila / Begehr, Heinrich / Beznea, Lucian / Bezzarga, Mounir / Bonami, Aline / Demailly, Jean-Pierre / Fleckinger, Jacqueline / Gallardo, Leonard / Ismail, Mourad / Jarboui, Noomen / Jouini, Elyes / Karoui, Abderrazek / Kamoun, Lotfi / Kobayashi, Toshiyuki / Maday, Yvon / Marzougui, Habib / Mili, Maher / Mustapha, Sami / Ovsienko, Valentin / Peigné, Marc / Pouzet, Maurice / Radulescu, Vicentiu / Schwartz, Lionel / Sifi, Mohamed / Zaag, Hatem / Zarati, Said

4 Issues per year


CiteScore 2016: 0.36

SCImago Journal Rank (SJR) 2016: 0.227
Source Normalized Impact per Paper (SNIP) 2016: 0.717

Mathematical Citation Quotient (MCQ) 2016: 0.28

Online
ISSN
1869-6090
See all formats and pricing
More options …

Opdam's hypergeometric functions: product formula and convolution structure in dimension 1

Jean-Philippe Anker
  • Université d'Orléans & CNRS, Fédération Denis Poisson (FR 2964), Laboratoire MAPMO (UMR 6628), B.P. 6759, 45067 Orléans cedex 2, France
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Fatma Ayadi
  • Département de Mathématiques, Université de Tunis El Manar, 2092 Tunis El Manar, Tunisia; and Université d'Orléans & CNRS, Fédération Denis Poisson (FR 2964), Laboratoire MAPMO (UMR 6628), B.P. 6759, 45067 Orléans cedex 2, France
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Mohamed Sifi
  • Département de Mathématiques, Université de Tunis El Manar, Faculté des Sciences de Tunis, 2092 Tunis El Manar, Tunisia
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2012-01-19 | DOI: https://doi.org/10.1515/apam.2011.008

Abstract.

Let G(,) be the eigenfunctions of the Dunkl–Cherednik operator T(,) on . In this paper we express the product G(,)(x)G(,)(y) as an integral in terms of G(,)(z) with an explicit kernel. In general this kernel is not positive. Furthermore, by taking the so-called rational limit, we recover the product formula of M. Rösler for the Dunkl kernel. We then define and study a convolution structure associated to G(,).

Keywords.: Dunkl–Cherednik operator; Opdam–Cherednik transform; product formula; convolution product; Kunze–Stein phenomenon

About the article

Received: 2010-04-30

Revised: 2011-04-12

Published Online: 2012-01-19

Published in Print: 2012-01-01


Citation Information: Advances in Pure and Applied Mathematics, ISSN (Online) 1869-6090, ISSN (Print) 1867-1152, DOI: https://doi.org/10.1515/apam.2011.008.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[2]
Troels Roussau Johansen
Bulletin des Sciences Mathématiques, 2016, Volume 140, Number 6, Page 687
[3]
S. El Ouadih and R. Daher
Journal of Pseudo-Differential Operators and Applications, 2016, Volume 7, Number 1, Page 47
[4]
W. Chabeh, M.A. Mourou, and S. Rebhi
Bulletin des Sciences Mathématiques, 2014, Volume 138, Number 5, Page 602
[5]
Hatem Mejjaoli
Bulletin des Sciences Mathématiques, 2014, Volume 138, Number 3, Page 416
[6]
Hatem Mejjaoli
Integral Transforms and Special Functions, 2014, Volume 25, Number 7, Page 528

Comments (0)

Please log in or register to comment.
Log in